MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE

CROSSROADS EXTREMITY SYSTEMS MOTOBAND CP IMPLANT SYSTEM; SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE
Catalog Number 7R50-5018
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Migration (4003)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Cause of malfunction is undetermined.Device has not been received.Surgeon has not been able to be reached for comment.On 03/21/2019- a submission attempt was initially made for this mdr on (b)(6) 2018.The acknowledgement was viewed on fda webtrader.The status was noted as delivered under the acknowledgement and sent details section.The arrow button for the html download was not noticed and the submission error was not seen.The error message was for exceeding the max character count.The information that was previously listed has been posted below.The plate listed previously was used in conjunction with the implants listed below as a total construct for bone fragment osteotomy fixation and joint arthrodesis.Nitinol staple implant - dynaforce himax implant, pn-7118-1414kt, lot-102892, udi-(b)(4).Plate locking screw 3.0mm x 8mm, pn-1500-3008, lot-101299, udi-(b)(4).Plate locking screw 3.0mm x 12mm, pn-1500-3012, lot-101423, udi-(b)(4).Plate locking screw 3.0mm x 14mm, pn-1500-3014, lot-102355, udi-(b)(4).Plate locking screw 3.0mm x 18mm, pm-1500-3018, lot-101426, udi-(b)(4).Plate non-locking screw 3.0mm x 18, pn-1500-3518, lot-102345, udi-(b)(4).Plate non-locking screw 3.0mm x 18, pn-1500-3518, lot-500084, udi-(b)(4).
 
Event or Problem Description
A dynaforce clip and mpj plate construct was implanted in the patient on (b)(6) 2018.During a 2 month follow up visit it was discovered that the plate had elevated from the bone and a non-union was present at the fusion site.On (b)(6) 2018, the dynaforce construct was removed and another plate was implanted.

Brand Name
MOTOBAND CP IMPLANT SYSTEM
Common Device Name
SINGLE/MULTIPLE COMPONENT METALLIC BONE FIXATION APPLIANCE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway
suite 140
memphis TN 38119
MDR Report Key8443473
Report Number3011421599-2018-00004
Device Sequence Number354829
Product Code HRS
UDI-Device Identifier00815432025039
UDI-Public00815432025039
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K160300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/21/2020
Device Catalogue Number7R50-5018
Device Lot Number500192
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2018
Initial Report FDA Received Date03/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR